# SDR AALA202408294407

- Difficulty date: July 7, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 61,158 hours, 38,308 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: D52880237002
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR DOOR FORWARD HINGE WORN RESULTING IN THE BEARING TO MIGRATE BETWEEN FR 42 AND FR 43. REPLACED THE FORWARD HINGE ASSEMBLY PER CMM 52-81-18.
